# SDR CALA2024082600494

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,284 hours, 18,142 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indication Sys
- Condition: Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ERRONEOUS MAX SPEED BARS ERONIOUS MAX SPEED BARBER POLE FROZE AT 270, BOTH PILOT AND COPILOT SIDE CREW REPORTS ON CLIMB BOTH CAPT'S AND F.O. 'S BARBER POLES STOPPED INCREASING AT 270 KNOTS WHEN THEY SHOULD HAVE INCREASED TO 300 OR MORE. CREW STOPPED INCREASING SPEED. PROBLEM STARTED DURING FLAP RETRACTION. DURING DESCENT AFTER FLAPS EXTENDED INDICATIONS RETURNED TO NORMAL. POSSIBLE FLAP SWITCH PROBLEM. NO OTHER AIRSPEED OR ADIRU OR AUTOPILOT TYPE PROBLEMS. THE LRU THAT PROVIDES THE PERFORMANCE DATA TO COME UP WITH THE MAXIMUM AND MINIMUM SPEEDS IS THE SMYD. PERFORMED A BITE CHECK OF BOTH SMYD COMPUTERS IN REFERENCE WITH FIM 27-32 TASK 801. NO EXISTING FAULTS. NO FAULTS IN THE FAULT HISTORY THAT PERTAIN TO THIS PROBLEM. PERFORMED A CDU BITE CHECK IN REFERENCE WITH FIM 31-62 TASK 801. NO FAULTS FOUND DURING BITE. TALKED TO ORD TECH SUPPORT AND THEY RECOMENDED DOING AN AUTO LAND TEST. PERFORMED AN AUTO LAND CAT III TEST IN REFERENCE WITH AMM TASK 22-11-00-700-801. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME. TOMC SUSPECTS THIS IS A NORMAL CONDITION RESULTING FROM A SPEED RESTRICTION ON LEGS PAGE THAT IS LOWER THAN THE FLAPS UP SPEED
